Dolo 650 tablet uses, Precautions, side effects, overdose
|Category||Pain reliever, fever reducer|
|Company name||Micro labs|
|Route of Administration||Oral|
|Uses||For fever and Pain|
|Side effects||Nausea, Vomiting, Loss of Appetite|
|Precautions||Liver and kidney disease, Alcohol|
General uses of Dolo 650 Tablet
Dolo 650mg Tablet contains paracetamol which is a pain reliever and fever reducer.
Dolo 650 Tablet is used to treat conditions like headaches, muscle aches, backache, arthritis, toothaches, fever, and colds, It relieves pain in mild arthritis but has it does not have any effect on the inflammation and swelling of the joint.
Ingredient of Dolo 650 Tablet
Paracetamol: Dolo 650mg tablet contain paracetamol(650mg). It is a class of medicine known as Antipyretic. It has a mild Analgesic(pain reducer) and more Antipyretic( fever reducer) effect.
How Dolo 650 Tablet works
Paracetamol in Dolo 650 Tablet works by interfering with the production of prostaglandins, which are responsible for the fever, swelling, and sensation of pain.
Dolo 650 also acts on the area of the brain that is responsible for controlling body temperature.
Paracetamol belongs to the class of medicines called antipyretic (fever reducer). it is specifically a non-narcotic analgesic.
Side effects of Dolo 650 Tablet
There is a very rare chance of getting side effects from this medicine. However, In rare chances, you may experience itching, skin rash, allergic reaction.
There is a risk of liver and kidney damage with Dolo if used regularly or for long term treatment.
There may be a risk of experiencing blood-related problems.
Some other common side effects of Dolo 650mg may include:
- Loss of appetite
- Stomach ache
Alcohol: It is not Advised to use Dolo 650 Tablet with alcohol.
Liver or kidney Disease: Dolo 650 Tablet should be used with caution in patients with having any liver or kidney disease.
Hypersensitive: Avoid taking this medicine, if you are Hypersensitive(Allergic) to Paracetamol/Acetaminophen.
Taking Dolo 650 Tablet in high doses may lead to serious liver damage.
What if you missed a dose?
- If by chance you missed a dose then take it as soon as you remember.
- If it is almost time for the next dose then just skip the missed dose and continue with your regular dosing schedule.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
Talk to your doctor if:
- You have severe liver or kidney disease
- You are taking any other medicines or products that contain the paracetamol because taking too much of the same can cause liver damage
- You’re an alcoholic person or are suffering from chronic malnutrition
Yes, Dolo 650mg Tablet is good for bringing down the temperature of the body.
You can use Dolo 650mg in pregnancy. But it should be in a low dose and should be recommended by your doctor.
Yes, it can be used in treating headache.
No, It will not help you to treat the symptoms of the cold. You can go for other combination medicines that contain paracetamol, cetirizine, and phenylephrine to get better results.
Yes, It is safe to use this tablet during breastfeeding.
It Is generally prescribed 1-2 times a day. But the dose is not the same for all. It may vary and depends on many factors like age, sex, health, body-weight.
Dolo 650mg tablet is an OTC(over the counter) medicine and it is generally used in treating fever and pain.
Dolo 650mg is a medicine that contains Paracetamol and the general uses are in the treatment of fever, and pain in conditions like muscle pain, toothache, and headache.
Do not use Dolo 650 tablet with the use of alcohol. Doing so may harm your liver.
Dolo 650 Tablet should be used with caution in patients with having any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.